Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 8706164, 2 pages

Applied Mathematics to Mobile Robotics and Their Applications

1Centro de Investigación en Ingeniería Mecánica, Universitat Politècnica de València, València, Spain
2Laboratory of Robotics and Mechatronics, DICeM, University of Cassino and Southern Latium, Cassino, Italy
3Department of Mechanical Engineering, IIS, Bangalore, India

Correspondence should be addressed to Francisco Valero; se.vpu.mcm@orelavf

Received 29 October 2017; Accepted 30 October 2017; Published 15 November 2017

Copyright © 2017 Francisco Valero et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Francisco Valero, Marco Ceccarelli, and Ashitava Ghosal, “Applied Mathematics to Mobile Robotics and Their Applications,” Mathematical Problems in Engineering, vol. 2017, Article ID 8706164, 2 pages, 2017.